# SDR 4VAA201806076002

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 38,210 hours, 31,837 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 4800101
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RETURNED DUE TO A LOSS OF CABIN PRESSURIZATION AT FL330, CAPTAIN NOTED RISING CABIN ALTITUDE.  DONNED OXYGEN MASKS,  DESCENDED TO 10,000.  CABIN ALTITUDE REACHED 11,000 WITH ASSOCIATED WARNINGS BEFORE FINALLY STARTING TO GO DOWN.  
MAINTENANCE PERFORMED FIM 21-51-00 STEP 5 (1-15).  R & R THE NR 2 PACK PUSHBUTTON SWITCH IAW AMM 20-13-04. OPS CHECKED GOOD. TORQUED NUMEROUS CLAMPS ON THE NR 2 PACK IAW AMM 21-51-02. LEAK CHECKED GOOD. PERFORMED AN AIRCRAFT PRESSURIZATION LEAK TEST IAW  AMM 21-31-00. LEAK CHECKED GOOD.
